# SDR 04FDEA02358

- Difficulty date: August 3, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN DAMAGED AT APPROXIMATE STA 839 RBL 8.5.  TRIMMED OFF AS PER SRM 55-70-00 FIGURE 1 VOLUME I.  NEW SEAT TRACK AND FABRICATED REPAIR SPLICE INSTALLED SRM 55-70-00 FIGURE 1 VOLUME I.
